标题:The Domination of g-evaluations and Choquet Evaluations
作者:He, Kun; Hu, Ming Shang
作者机构:[He, K] Department of Mathematics, Donghua University, Shanghai, 201620, China;[ Hu, M.S] School of Mathematics, Shandong University, Jinan, 250100, C 更多
通讯作者:He, K(hekun@dhu.edu.cn)
通讯作者地址:[He, K]Donghua Univ, Dept Math, Shanghai 201620, Peoples R China.
来源:数学学报(英文版)
出版年:2013
卷:29
期:5
页码:1027-1032
DOI:10.1007/s10114-013-1630-5
关键词:BSDEs;g-expectations;g-evaluations;Choquet evaluations
摘要:In this paper, we obtain that a convex g evaluation can be dominated by the corresponding Choquet evaluation if and only if g has the form g(t, y, z) = mu(t)y + h(t, z), where h(t, z) is positively homogeneous and subadditive with respect to z.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84876126595&doi=10.1007%2fs10114-013-1630-5&partnerID=40&md5=9fd3f876cc35f44fd9fb32ccdb8e1f15
TOP